# SDR ANCF2024080100182

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N253AV
- Make and model: Airbus A320-214
- Aircraft serial: 3690
- Aircraft time: 38,623 hours, 26,282 cycles
- Engine: Cfmint CFM565B43
- Engine time: 38,623 hours, 26,282 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Vacuum Sys
- Part number: 14330375
- Part serial: 8421
- Condition: Failed
- Location: Lavatories
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVATORIES DIDNT WORK, REFERRED TO MEL 38-30-01 1 A 2 LAVATORIES DIDNT WORK AT OR ABOVE 16.000 FT MSL. THE TOILETS WERE OVERFLOWING.   LAVATORIES DIDNT WORK I.A.W. AMM TASK  38-31-64-000/400-001-A  VACUUM GENERATOR WAS REPLACED.  IN ACCORDANCE WITH AMM 38-31-00-710-002 VACUUM TOILET SYSTEM TEST WAS PERFORMED, TEST SATISFACTORY     THE SDR REPORT WAS MADE IN THIS LINK FOR PROBLEMS WHIT THE LOG IN, ( CHANGES IN THE WEB SITE PAGE) OPERATOR ANCF
